RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 11–14 (Mi dan8222)  

MATHEMATICS

On the approximation of continuous functions by Szász–Mirak'yan operators

N. T. Amanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences,Moscow

Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 517.518.8
Presented: С. М. Никольский
Received: 12.11.1985

Citation: N. T. Amanov, “On the approximation of continuous functions by Szász–Mirak'yan operators”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 11–14

Citation in format AMSBIB
\Bibitem{Ama87}
\by N.~T.~Amanov
\paper On the approximation of continuous functions by Sz\'asz--Mirak'yan operators
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan8222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882072}
\zmath{https://zbmath.org/?q=an:0654.41022}


Linking options:
  • http://mi.mathnet.ru/eng/dan8222
  • http://mi.mathnet.ru/eng/dan/v293/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019